# SDR SWIA201024927

- Difficulty date: September 23, 2010
- Submitted: September 27, 2010
- Operation: Air carrier
- Aircraft: N930SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7713
- Aircraft time: 20,736 hours, 17,845 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR EXTERIOR EMERGENCY EXIT LIGHT INOPERATIVE.  (FLT 6714)  RELAMPED EMERGENCY LIGHT.
